# SDR ILD2006F00003

- Difficulty date: September 10, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 486B
- Condition: Coked
- Location: Fuel Injection
- Part time: 94 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COULD NOT START, INSPECTED, FOUND FUEL COKING AT INJECTION MANIFOLD INSTALLED SAME TYPE FUEL INJECTION MANIFOLD ASSY.  COMPLIED WITH GROUND RUN.  LEAK CHECKED AND OPERATIONAL CHECKED AND FOUND TO E GOOD.  ALL WORK DONE IAW MM.  (K)
